MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P CEMENTED STD STEM SIZE1

MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P CEMENTED STD STEM SIZE1
Model Number 01.12.211
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 feb 2026 lot 2348635: (b)(4) items manufactured and released on 09 apr 2024.Expiration date: 14 mar 2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold, with no similar reported event during the period of review.Lot 2419271: (b)(4) items manufactured and released on 15 jul 2024.Expiration date: 01 jul 2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold, with no similar reported event during the period of review.Lot 2410941: (b)(4) items manufactured and released on 28 may 2024.Expiration date: 12 may 2029.One anomaly was recorded; however, it was not related to the problem under review.To date, (b)(4) items of the same lot have been sold, with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
Revision surgery was performed 1 year and 2 months after the primary procedure due to infection.The pathogen was unknown.The surgery was completed successfully.

Brand Name
QUADRA P FEMORAL STEMS
Common Device Name
QUADRA-P CEMENTED STD STEM SIZE1
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24429839
Report Number3005180920-2026-00143
Device Sequence Number10297506
Product Code LZO
UDI-Device Identifier07630040732086
UDI-Public07630040732086
Combination Product (Y/N)N
PMA/510(K) Number
K192827
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.211
Device Lot Number2348635
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale
Patient Weight113 KG
Patient RaceWhite